How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ed Wilfong Your Own Question
Dr. Ed Wilfong
Dr. Ed Wilfong, Psychologist
Category: Mental Health
Satisfied Customers: 1528
Experience:  Twenty-five years treating all ages; Specialities: psychopharmacology & diagnosis, MMPI-2, testing.
25396616
Type Your Mental Health Question Here...
Dr. Ed Wilfong is online now
A new question is answered every 9 seconds

Im been on 10 mg of amitriptiline for 4 months and celexa

Resolved Question:

I'm been on 10 mg of amitriptiline for 4 months and celexa 10 mg as well. 2 weeks age started having heavy eyes after being awake for 3 to 4 hours, also with a full nights rest of 7 and half hours am I overmedicated or not enough anxiety or depression appear to be fine
Submitted: 5 years ago.
Category: Mental Health
Expert:  Dr. Ed Wilfong replied 5 years ago.

Dr. Ed Wilfong :

Try skipping amitryp. for a few nights. It can be very sedating even at this low dose. See if that helps. The usual dose of Celexa is 20mg and should not be very sedating.

Dr. Ed Wilfong and 2 other Mental Health Specialists are ready to help you